Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey guys

i know strawberries are beneficial to our bodies and our skin

and i've heard lots of people saying its good for oily skin, too.

so i'm on accutane and i have a dry skin but i realised yesterday as i was eating strawberries my skin became oily around my nose.

so i'm not sure is that is a good thing or a bad thing?

please reply ! i'm confused

Share this post


Link to post
Share on other sites

I've never heard of strawberries being good for oily skin. Your nose is part of the T-zone so that might be why it got so oily because I think the T-zone produces more oil or something like that. My nose gets pretty oily too through out the day.

Share this post


Link to post
Share on other sites

You're worried about strawberries, but you're willingly taking Accutane?

haha that was a good one

Well some preople are allergic/intolerant to berries, this might be your case and might be not

-eat many strawberries (maaany) and see how your skin reacts

-stop eating them to see if oil is less

Share this post


Link to post
Share on other sites

I find strawberries, raspberries and blackberries to be rather dodgy as far as tolerance goes.. though blueberries are pretty fly. I'd do a self test.

Edited by moonbase

Share this post


Link to post
Share on other sites

thanks guys, that helped

lol chunkylard i didn't have a choice

Yeah, I'd feel pretty helpless if someone was forcibly shoving accutane pills down my throat too.

Share this post


Link to post
Share on other sites

lol,

1)i had little knowledge on the subject, acne is not a popular thing where i live, so low self-esteem being surrounded with flawless skin( i was young feeling like that, but as i grew up, i realised that i shouldn't be ashamed, there's nothing shameful about acne.)

2) i had severe acne that will leave icepick scars and nothing seemed to treat it, i lived with that for about

+2 years.

3)the dermatologist didn't tell me anything about the side affects.he was left with accutane as a last resort

and i was surprised when i read about it and i didn't have a choice but to continue after the major breakout and wait atleast for 4 months to pass, i'm on a low dosage, 20mg a day.

Edited by aas

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×